# SDR SWIA200413070

- Difficulty date: March 24, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 28,664 hours, 37,504 cycles
- Engine: Pwa PW118B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET UNDER PILOT'S WINDOWSILL IS CRACKED (FRAME 10).  (DISCOVERED DURING C-CHECK INSPECTION)REMOVED AND REPLACED ANGLE BRACKET UNDER PILOT'S WINDOW SILL IAW SRM 51-10-02, 51-40-00.  SEE RII 53-301.
